# SDR 2023FA0000156

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: General aviation
- Aircraft: N66M
- Make and model: Emb EMB-505
- Aircraft serial: 50500412
- Aircraft time: 1,686 hours, 1,083 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG180Q
- Part serial: S00365XL
- Condition: Failed
- Part time: 458 hours, 302 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J, E
- Precautionary procedure: E, A

## Discrepancy

GEN 2 OFFLINE LIGHT ILLUMINATED AT 35,000 FEET AND WE FELT LIGHT MINIMAL VIBRATIONS FROM THE NOSE AREA. AROUND 28,000’ VIBRATIONS INCREASED AND COULD BE FELT IN THE BACK RIGHT OF THE PLANE. AT THIS POINT, WE PROCEEDED TO SHUT DOWN THE RIGHT ENGINE ACCORDING TO THE CHECKLIST. DURING THE CLIMB OUT TO 35,000’ WE DIDN’T NOTICE ANYTHING ABNORMAL. ALL INDICATIONS WERE GREEN AND WITHIN LIMITS.
